# SDR CA190401015

- Difficulty date: March 29, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 601R210221
- Condition: Corroded
- Location: Vertical Stab
- Part time: 33,008 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION CORROSION FOUND ON SKIN PLATE AT AFT FRAME 67.5%.
